MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE FLOPPY II GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE FLOPPY II GUIDE WIRE
Catalog Number 22339MS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the guide wire was between the old stent and the new stent interaction and/or manipulation resulted in the reported detachment as the guide wire was being pulled back.There is no indication of a product quality issue with respect to manufacture, design or labeling.User facility medwatch report (b)(4).
 
Event or Problem Description
It was reported that the patient was being treated with a new non-abbott drug eluting stent on a previously implanted stent in the right coronary artery.A high-torque (ht) floppy ii guide wire and an unknown guide wire were advanced as buddy wires; however, the unknown guide wire was removed from the anatomy before the new stent was deployed.The ht floppy guide wire was between the old stent and the new stent and when it was pulled back gently the tip separated.The tip of the guide wire was not able to be pulled back and the tip snared; less than 1mm tip was left sandwiched against the vessel wall in between the old stent and new stent.Flow was good and the patient had no chest pain, no ekg changes, and cineangiogram after giving intracoronary nitroglycerin showed excellent mid flow distally.The patient is doing well and was advised to continue aspirin, plavix, and dual antiplatelet therapy.No additional information was provided.

Brand Name
HI-TORQUE FLOPPY II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7262020
Report Number2024168-2018-00996
Device Sequence Number1222870
Product Code DQX
UDI-Device Identifier08717648080098
UDI-Public08717648080098
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22339MS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight100